RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 111(153), Number 1, Pages 116–134 (Mi msb2494)  

This article is cited in 4 scientific papers (total in 4 papers)

On exceptional sets on the boundary and the uniqueness of solutions of the Dirichlet problem for a second order elliptic equation

S. V. Gaidenko


Abstract: The Dirichlet problem is considered for a linear elliptic equation of second order in $n$-dimensional domain $Q$, $n\geqslant2$, with smooth boundary $\partial Q$ in the case where the generalized solution of this equation takes boundary values everywhere on the boundary but an exceptional set $\mathscr E\subset\partial Q$. It is proved that for $n/(n-1)\leqslant p<\infty$ the space $L_p(Q)$ is a class of uniqueness for such a problem if $\mathscr E$ has finite Hausdorff measure of order $n-q$, where $\frac1p+\frac1q=1$. By an example of the Dirichlet problem for Laplace's equation it is shown that the indicated order of the Hausdorff measure is best possible.
Bibliography: 14 titles.

Full text: PDF file (866 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 39:1, 107–123

Bibliographic databases:

UDC: 517.946
MSC: Primary 35J67; Secondary 35J25
Received: 13.06.1979

Citation: S. V. Gaidenko, “On exceptional sets on the boundary and the uniqueness of solutions of the Dirichlet problem for a second order elliptic equation”, Mat. Sb. (N.S.), 111(153):1 (1980), 116–134; Math. USSR-Sb., 39:1 (1981), 107–123

Citation in format AMSBIB
\Bibitem{Gai80}
\by S.~V.~Gaidenko
\paper On exceptional sets on the boundary and the uniqueness of solutions of the Dirichlet problem for a~second order elliptic equation
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 111(153)
\issue 1
\pages 116--134
\mathnet{http://mi.mathnet.ru/msb2494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=560466}
\zmath{https://zbmath.org/?q=an:0462.35026|0429.35029}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 39
\issue 1
\pages 107--123
\crossref{https://doi.org/10.1070/SM1981v039n01ABEH001475}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LQ97300005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2494
  • http://mi.mathnet.ru/eng/msb/v153/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Gaidenko, “On exceptional sets on the boundary and uniqueness of a solution of the second and third boundary value problems for an elliptic equation”, Math. USSR-Sb., 53:2 (1986), 351–366  mathnet  crossref  mathscinet  zmath
    2. Gaidenko S., “Growth of Harmonic-Functions Near a Boundary”, Differ. Equ., 21:5 (1985), 557–561  mathnet  mathscinet  isi
    3. A. K. Gushchin, “On the Dirichlet problem for a second-order elliptic equation”, Math. USSR-Sb., 65:1 (1990), 19–66  mathnet  crossref  mathscinet  zmath
    4. Chabrowski J., “The Dirichlet Problem with l(2)-Boundary Data for Elliptic Linear-Equations”, Lect. Notes Math., 1482 (1991), 1–171  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:184
    Full text:60
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019